# SDR DALA2016062004819

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP, STA Y=1437 BETWEEN LONGERON 2LT TO 3LT AT AFT ACCESSORY COMPARTMENT.  FRAME CLIP WAS REPLACED IAW SRM 53-14-4; 51-30-5; 51-10-2 AND 51-10-4.
